15 posts Page 2 of 2
Interesting, I have been on prescription 50,000IU for 10 days, and just the other night I was vomitting 4 times and had a terrible pain in my abdomin. Which may or may not be related as I also have lower back disc bulge and it reminded me of pain I had 20 years ago when I had an infection. It was not food poisening.
I have stopped taking the Vit D after Day 10. About a month ago I experienced a bladder infection whilst on Vit D for 10 days and this time as well.
Off to get blood test this week and will discuss with doctor these unusual problems I have had.
Hi there, are you taking zinc, too? Because I know now that my zinc supplement makes me really nauseous if I take it without food. I've been advised to take zinc separately from food because that increases absorption, but that really makes me too ill, so I continue taking it, but after breakfast, in the hope that something will get through (although my zinc level really isn't too great, despite the supplementation.
All the best,
Tanja
Hi Zeeba that's a heck of a lot of Vit D in 10 days; 500,000IU !
Would be interesting to know what the symptoms of the toxicity at 40,000IU in those studies and see if it is similar to what you are experiencing.
Did the doc. prescribe that much? Will be interesting what your doc. says when you see them.

I'm glad you are off to the doc. vomiting and abdominal pain isn't flash.

BTW
I don't think Vit D is realted to bladder infections (that's bacteria) and it often comes from urine retention issues which is common with MS.
Although some ladies seem to be predisposed to regular bouts of them quite unrelated to MS.
Dx 1992 OMS 25-2-09
Hi all
Yes it was prescription by doctor in Auck and yes it was a lot to take , however my Vit D was 48 so very low, I took a 50,000IU for 10 days few months ago then took on consultation with my doctor another course of 50,000IU for 10 days... but day 9 was when I was ill in the night.
All bloods and xrays are ok, no kidney stone , no gall stones, nothing can be found to indicate why I vomited in the night and had abdomin pain. Prob Gyno?

My Vit D is now on 159 so will take one tablet a month over summer to retain this. Over winter though I will take 1 a week and get bloods done as I can't let it fall back to 48 again , like this past winter 2010.
I am occasionally taking low dosage mag/zinc tablet. As this has shown up low in the past of liver blood test alongwith magnesium. But I don't think this low dosge alongwith Vit D could cause vomitting and abdominal pain.
The bladder infection was more bladder inflammation my doctor tells me. As those sachets of powder from the chemist fixed things up after 5 days but she said a bladder infection is not normally fixed up with those sachets. So yes I know inflammation is common with MS for bladder, but I have never had this before. Only when I was on high does vit D.
Hi James
I have just read about you feeling sick taking Vit D, I have sick only once on Vit D, I took it before breakfast and midway through eating I had to run to the toilet, I always take it after and havent been sick, I take 5000mg daily, (always take after food)
Hope this helps
CherylM
15 posts Page 2 of 2

Who is online

Users browsing this forum: No registered users and 3 guests

cron